MathSciNet Relay Station
MathSciNet bibliographic data
MR1447834 32C38 (14F10 46F12)
Kashiwara, Masaki; Schapira, Pierre Integral transforms with exponential kernels and Laplace transform. J. Amer. Math. Soc. 10 (1997), no. 4, 939–972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement